MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; SEE H10
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 08/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: 4499846 02-010-03-0340 - logic cr femoral cem, right, sz 4, 4589416 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t, 4560084 200-02-29 - three peg patella 29mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported a 65 yo female patient, initial right knee implanted on (b)(6) 2016, underwent a revision procedure on (b)(6) 2023, approximately 6 years 9 months post the initial procedure.The patient presented to the surgeon¿s office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full knee revision.The tibial insert and the patella were revised.There was no breakage of device or surgical delay/prolongation reported.The patient was last known to be in stable condition following the event.The devices are not returning for evaluation.They were sent to the hospital lab and legal department.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the reported event is likely the result of instability and inclusion of the tibial insert in the packaging recall.Prosthesis wear of the polyethylene components could not be confirmed from the provided information.Potential contributions of user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, relevant clinical information, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported a female patient, initial right knee implanted on and then underwent a revision procedure approximately 6 years 9 months post the initial procedure.The patient presented to the surgeon¿s office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full knee revision.The tibial insert and the patella were revised.There was no breakage of device or surgical delay/prolongation reported.The patient was last known to be in stable condition following the event.The devices are not returning for evaluation.They were sent to the hospital lab and legal department.No further information.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17807411
Report Number1038671-2023-02358
Device Sequence Number15135420
Product Code JWH
UDI-Device Identifier10885862174536
UDI-Public10885862174536
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Device Catalogue Number02-012-49-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight103 KG